# SDR DALA2014082104746

- Difficulty date: August 20, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR ON FRAME BS 1309 AND LONGERON 26R.   ANGLE WAS REMOVED IAW SRM 51-30-5, NEW ANGLE WAS ADJUSTED, DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-3, PAR 14, 21 AND 53-03D, FIG. 2-A.
